MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 84" (213 CM) 10 DROP, VENTED/NON-VENTED GRAVITY ADMIN SET W/PRE-SLIT PORT, MICRO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 84" (213 CM) 10 DROP, VENTED/NON-VENTED GRAVITY ADMIN SET W/PRE-SLIT PORT, MICRO; STOPCOCK, I.V. SET
Model Number MRSA10-84
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 84" (213 cm) 10 drop, vented/non-vented gravity admin set w/pre-slit port, microclave¿ clear, rotating luer where it was reported paramedics spiked 1l intravenous (iv) bag, squeezed drip chamber which filled with fluid.They released the roll clamp to allow fluid to fill the line.No fluid entered the tubing, even with pressure on the bag.Upon closer examination, they found a piece of debris at the top of the tubing just under the drip chamber which was occluding the line.They spiked another bag and the same exact thing happened, except when they applied pressure to the bag, the debris broke free and allowed fluid to flow.Neither bag or iv tubing was ever attached to a patient.There was no report of patient involvement or patient harm.This captures second of two occurrences.
 
Additional Manufacturer Narrative
The device is available for evaluation.However has not been received.
 
Additional Manufacturer Narrative
One new.List #mrsa10-84, 84" (213 cm) 10 drop, vented/non-vented gravity admin set w/pre-slit port, microclave¿ clear, rotating luer, approx priming volume: 10.5 ml; lot #5238827.One new.List #mrsa10-84, 84" (213 cm) 10 drop, vented/non-vented gravity admin set w/pre-slit port, microclave¿ clear, rotating luer, approx priming volume: 10.5 ml; lot #5227564.Each of the returned mrsa10-84 admin sets were fully primed without difficulty and without any instance of debris being observed.The complaint was unable to be replicated or confirmed.
 
Event or Problem Description
Additional information received stating that the debris was inside the line obstructing the fluid path.

Brand Name
84" (213 CM) 10 DROP, VENTED/NON-VENTED GRAVITY ADMIN SET W/PRE-SLIT PORT, MICRO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16451215
Report Number9617594-2023-00090
Device Sequence Number14911589
Product Code FMG
UDI-Device Identifier00887709079373
UDI-Public(01)00887709079373(17)261001(10)5633216
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model NumberMRSA10-84
Device Catalogue NumberMRSA10-84
Device Lot Number5633216
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED INTRAVENOUS BAG, UNK MFR
Patient SexUnknown